# SDR ANCF2016061701

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- Aircraft time: 18,811 hours, 2,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

DURING APPLICATION, THERE WAS SMOKE AT PAX CABIN AND A SIMULTANEOUS BURN ODOR PACK 2 WAS TURNED OFF MANUALLY AND THE SMOKE AND ODOR STOPPED, WITH PACK 1 OPERATION ONLY INCREASED EXCESSIVELY THE DUCT AND CABIN TEMPERATURE.  IT WAS NECESSARY TO TURN PACK 1 OFF AFTER LANDING IAW AMM TASK 21-52-21 PB 401.  THE PACK 1 ACM WAS REPLACED, OPS TEST WAS SATISFACTORY, PN 983A0000-03.
